# SDR GTIA2018022002457

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 30,324 hours, 14,045 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR EVENT ON ARRIVAL AT 4000'., IAW TSM 05-50-00-810-831,  INSP ENG 1&2, PACKS 1&2, APU & HYD SYSTEMS FOR EVIDENCE OF LEAKS AND SERVICING & OVSVC. NO LEAKS OR OVERSERVICING OBSERVED. OPS TEST OF AIR COND SYSTEM IAW AMM 21-52-00. REF LOG PAGE 233204-1 CABIN ODOR ON ARRIVAL.  FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED ), AS PER MOC REQ PERFORMED DECONTAMINATION (ECS) PACK NR 2 WITH APU IAW AMM 21-00-00. NO OIL ODOR NOTED .  PACK NR 2 SUSPECTED FOR ODOR.  PERFORMED VISUAL INSPECTION & ECS DECONTAMINATION IAW AMM 21-00-00-615-002 & 21-00-00-615-004. NO ODOR DETECTED PACK NR 2 REMAINS ON DMI PER MOC REQUEST.
